# SDR VNAA0102018

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 13,941 hours, 12,357 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Part number: 3D355601
- Part serial: N0356
- Condition: Failed
- Location: Lt Engine
- Part time: 8,155 hours, 7,017 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE LEFT ENGINE INLET DEICE FAILED.  THE FLIGHT CREW FOLLOWED THE PROCEDURES OF THE QUICK REFERENCE HANDBOOK BUT THE FAIL MESSAGE WOULD NOT CLEAR.  DUE TO ICING CONDITIONS THE FLIGHT CREW RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT ENGINE INLET DEICE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-22-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
